# SDR YV3R2019012200057

- Difficulty date: March 16, 2019
- Submitted: March 23, 2019
- Operation: General aviation
- Aircraft: N123MV
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10664
- Aircraft time: 2,518 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: B8234R
- Part serial: 25265
- Condition: Precesses
- Location: Attitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ATTITUDE HORIZON P/N: B823-4R HAS PRECESSION.
